MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.1MM DRILL BIT/MINI QC WITH 4MM STOP/44.5MM; DRILL, BONE, POWERED

OBERDORF SYNTHES PRODUKTIONS GMBH 1.1MM DRILL BIT/MINI QC WITH 4MM STOP/44.5MM; DRILL, BONE, POWERED
Catalog Number 317.240
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient information is not available for reporting.Additional device product codes: erl, hbe.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter¿s phone number is not provided for reporting.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during a craniotomy surgery on (b)(6) 2018, while drilling for patient specific implant (psi) the tip of the drill bit broke and the broken fragment was not retrieved.The surgical procedure was successfully completed.There was no surgical delayed reported.Patient outcome was unknown.This report is for one (1) 1.1mm drill bit/mini qc with 4mm stop/44.5mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
1.1MM DRILL BIT/MINI QC WITH 4MM STOP/44.5MM
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7844006
Report Number8030965-2018-56145
Device Sequence Number19167120
Product Code DZI
UDI-Device Identifier10887587038414
UDI-Public(01)10887587038414
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K043310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317.240
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;